GroovyGwen Posted April 10, 2006 Share Posted April 10, 2006 This is med related - but in involves 2 different kinds of meds so I put it here. Since raising meds I have been way dopey and walking around in a fog. Seeing doc tomorrow and wanted to know what you all think. 'Cause in some ways I trust you more than him. It's gotten to the point where I can't remember if I've taken my meds, so I take them again. Or not again if I never took them the first time. I need one of those day of the week pill thingies. And walking into things more. Just generally not feeling things as much. A-duhhhhhh..... I went from 225 to 250 Lamictal and from 90 to 120 Cymbalta. I am thinking it is the cymbalta for some reason. I am really sleepy too which is weird since the cymbalta should be activating. Pardon me while I smack myself around in attempts to wake the fuck up. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.